# SDR SWIA201231418

- Difficulty date: July 26, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 2,162 hours, 1,480 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT BELT/SHOULDER HARNESS IS VERY HARD TO UNLATCH.  (FLT 4608)  CLEANED FLIGHT OFFICER'S SHOULDER HARNESS LATCH ASSEMBLY.
